Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

An error estimate for the truncation method for the solution of parabolic obstacle variational inequalities


Authors: Alan E. Berger and Richard S. Falk
Journal: Math. Comp. 31 (1977), 619-628
MSC: Primary 65K05; Secondary 49D15
MathSciNet review: 0438707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A rate of convergence is obtained for a truncation method for the numerical solution of a class of parabolic variational inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65K05, 49D15

Retrieve articles in all journals with MSC: 65K05, 49D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0438707-8
PII: S 0025-5718(1977)0438707-8
Keywords: Variational inequality, truncation method, error estimate
Article copyright: © Copyright 1977 American Mathematical Society